# SDR MVH0064191

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 7412 · Exciter
- Part: He Generator
- Part number: 9580113800
- Condition: Inoperative
- Location: Engine
- Part time: 820 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HE GENERATOR INOPERABLE.
